Current Issue

Vol 1 No 2 (2017)
Published: 2020-04-30
View All Issues

Jurnal THEOREMS (The Original Research of Mathematics) is open to the public, researchers, academics, practitioners and observers of Mathematics Education. This Jurnal is a publication containing the results of research, development from innovative and relevant research and conceptual studies related and/or the development of Mathematics Education. Firstly published in 2016 and has been listed on PDII LIPI on Juni 10, 2016. Since April 2018, the journal has been ACCREDITATED by the Ministry of Research, Technology and Higher Education (RistekDikti) of The Republic of Indonesia. The recognition published in Director Decree No. 21/E/KPT/2018 2018, and for 5 years.

Jurnal THEOREMS (The Original Research of Mathematics) published by Program Studi Pendidikan Matematika Universitas Majalengka in collaboration with Asosiasi Dosen Pendidikan Matematika FKIP Universitas Majalengka. twice a year, in July and December. Jurnal THEOREMS (The Original Research of Mathematics) is open to the public, researchers, academics, practitioners and observers of mathematics education.

p-ISSN: 2528-102X e-ISSN: 2541-4321

Please read this guideline carefully. Every manuscript sent to the editorial office of Jurnal THEOREMS (The Original Research of Mathematics) ought to follow the writing guidelines. If the manuscript does not meet the author guidelines or written in a different format, the article will BE REJECTED. Only submitted manuscript that meets Jurnal THEOREMS (The Original Research of Mathematics) format will be processed further.